Journal d’Analyse Mathématique

, Volume 56, Issue 1, pp 87–123

On asymmetry and capacity

  • R. R. Hall
  • W. K. Hayman
  • A. W. Weitsman
Article

DOI: 10.1007/BF02820461

Cite this article as:
Hall, R.R., Hayman, W.K. & Weitsman, A.W. J. Anal. Math. (1991) 56: 87. doi:10.1007/BF02820461

Copyright information

© Hebrew University of Jerusalem 1991

Authors and Affiliations

  • R. R. Hall
    • 1
  • W. K. Hayman
    • 1
  • A. W. Weitsman
    • 2
  1. 1.Department of MathematicsUniversity of YorkHeslingtonEngland
  2. 2.Department of MathematicsPurdue UniversityWest LafayetteUSA

Personalised recommendations